# SDR 08FDEA00107

- Difficulty date: January 11, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 42,787 hours, 9,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, BILGE AREA, LONGERON SPLICE AT STA 5-123, L-52, FOUND CRACKED ABOUT 6 INCHES.  CRACKED LONGERON SPLICE AT CENTER CARGO COMPARTMENT BILGE AREA STA 5-123,  LONGERON 52,  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
